Opioid and narcotics addiction has become a national health crisis. Opioids are a central nervous system depressant. Learning what opioids are and how they impact your body can help you identify signs and symptoms of an opioid overdose. Opioid and narcotic overdose have many effects on the body, from lowering your heart rate and how to recognize the difference between cardiac arrest and opioid overdose.
Understanding what to do to save someone experiencing an overdose is critical. And the importance of using naloxone and how important it is to administer can save a life.
Watch as our experts discuss the importance of recognizing the signs and symptoms of Opioid overdose from the Red Cross, and address why is it important to understand the role CPR plays in the process.
For more information on opioid overdose , and information on how to educate yourself, visit or more information on the Scientific Advisory Council, visit